# SDR 2008FA0000495

- Difficulty date: May 25, 2008
- Submitted: July 24, 2008
- Operation: General aviation
- Aircraft: N22MW
- Make and model: Rhnflu EA300L
- Aircraft serial: 131
- Engine: Lyc AEIO540*
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

APPROX 9 GALLONS OF FUEL IN CENTER TANK BECAME INACCESSIBLE DURING FLT, PRECAUTIONARY LANDING.    AFTER DEPARTING USING CENTER TANK FUEL FOR A 120 MILE FERRY FLIGHT, SWITCHED TO  THE WING TANKS FOR THE PREPONDERANCE OF THE TRIP. NEARING THE DESTINATION  WITH THE WING TANKS ALMOST DRY, SELECTED THE FUSELAGE TANK FOR THE REMAINDER OF THE FLIGHT.  THE FUEL FLOW METER INDICATED THAT AIR, RATHER THAN FUEL , WAS BEING DRAWN INTO THE SERVO.  THE ENGINE STOPPED.  RESELECTED THE WING TANKS; THE ENGINE RESTARTED. ATTEMPTED 4 MORE TIMES TO SOURCE FUEL FROM THE FUSELAGE; EACH TIME, THE ENGINE STOPPED.  MADE A PRECAUTIONARY LANDING. MECH DECOWLED ACFT AND CONFIRMED THAT FUEL COULD BE SOURCED INTO THE SERVO FROM EITHER THE WING OR FUSELAGE TANK. STARTED ENGINE; IT RAN WITHOUT PROBLEM ON BOTH THE FUSELAGE AND WING TANKS.  THE AMBIENT TEMPERATURE UPON LANDING WAS ABOUT 80 DEGREES.  SUSPECT THAT MY ENROUTE ENCOUNTER WITH RAIN, FOLLOWED BY FREEZING TEMPERATURES, IS RELATED TO THE PROBLEM. THE PROBLEM HAS NOT RECURRED IN SUBSEQUENT FLIGHT.
